MathSciNet Relay Station
MathSciNet bibliographic data
MR62953 46.0X
Halmos, Paul R.; Lumer, Günter Square roots of operators. II. Proc. Amer. Math. Soc. 5, (1954). 589–595.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement